# SDR DBCA201711060001

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560XL
- Aircraft serial: 5600521
- Aircraft time: 5,703 hours, 5,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED UNCOMMANDED HOT AIR COMING INTO CABIN AND FLUCTUATIONS IN CABIN PRESSURIZATION RATE.  RETURNED TO BASE, LANDING WAS UNEVENTFUL.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE. NO DISCREPANCIES ON RETURN FLIGHT.
